Mirena fitted and feeling nauseated

I've been feeling queasy since I had my mirena fitted yesterday. So I'm sat in the bathroom googling other people's reactions and I couldn't help but smile at all of the accounts of constipation, and of fear of pushing their IUS out if they pooed! I can related to this...! We do put ourselves through hell, don't we ladies? Sometimes it's nice to see the humour in it, and remember why we do it.

4 Replies

  • Hi JanuaryOrchrd. Yes, that is the commonest side effect of having one fitted. Hope all soon settles down. At least you've found something to chuckle at! Diane

  • If I don't laugh, I'll cry ;)

    I'm mildly concerned about a couple of mentions of 2 weeks of queasiness...

  • Oh bless you! I hope not! Most ladies settle back down after a couple of days, due to hormones. Hope you're soon OK fingers crossed! Diane

  • Incidentally, it's still in, the "swelling" has gone down so it doesn't ache most of the time now, and the queasiness is less frequent/gone.

You may also like...